Skip to content

Announcements

Pressures not falling in the less than 120/80 range? See our High Blood Pressure Health Center for information about symptoms and treatment.

To learn more about how lifestyle changes can help manage and prevent symptoms:

Exercise and High Blood Pressure
Healthy Diet - Salt Shockers and Dash Diet



ringing in the ears
avatar
460902 posted:
I have recently come off blood pressure meds because of weight loss.(about 2 -3 weeks ago) I know my body is adjusting, but I get palpitations and/or that "flluttery feeling" quite often. Also, I can hear my heart beat in my ears. Is that the same thing as "ringing in the ears". It is very annoying. Comments, please.
Reply
 
avatar
Haylen_WebMD_Staff responded:
This article describes the side effects of hypertension and include irregular heart beat and "pounding in ears".

Symptoms of High Blood Pressure

Did you check in with your doctor before discontinuing the medication? If not, please do check in and make sure you discuss these new symptoms. There might be a medication you can try that doesn't have the side effects that caused you to stop earlier.

Haylen


Helpful Tips

garlic oil
I've started taking 2 "garlic oil perles" along with my regular meds (metoperol, lisinopril. nefedipine) and my pressure has dropped 25 ... More
Was this Helpful?
24 of 34 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center